Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 7, Pages 381-388
http://dx.doi.org/10.1155/S0161171202011067

Purity of the ideal of continuous functions with pseudocompact support

Department of Mathematics, University of Petra, Amman 961343, Jordan

Received 7 November 2000; Revised 29 March 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emad A. Abu Osba, “Purity of the ideal of continuous functions with pseudocompact support,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 7, pp. 381-388, 2002. https://doi.org/10.1155/S0161171202011067.